A second-order Mond-Weir type dual problem is formulated
for a class of continuous programming problems in which both objective and
constraint functions contain support functions; hence it is nondifferentiable.
Under second-order strict pseudoinvexity, second-order pseudoinvexity and
second-order quasi-invexity assumptions on functionals, weak, strong, strict
converse and converse duality theorems are established for this pair of dual
continuous programming problems. Special cases are deduced and a pair of dual
continuous problems with natural boundary values is constructed. A close
relationship between the duality results of our problems and those of the
corresponding (static) nonlinear programming problem with support functions is
Cite this paper
Husain, I. , Shrivastav, S. and Shah, A. (2013) On Continuous Programming with Support Functions. Applied Mathematics
, 1441-1449. doi: 10.4236/am.2013.410194
 X. H. Chen, “Second Order Duality for the Variational Problems,” Journal of Mathematical Analysis and Applications, Vol. 286, No. 1, 2003, pp. 261-270.
 I. Husain, A. Ahmed and M. Masoodi, “Second Order Duality for Variational Problems,” European Journal of Pure and Applied Mathematics, Vol. 2, No. 2, 2009, pp. 278-295.
 I. Husain and M. Masoodi, “Second-Order Duality for a Class of Nondifferentiable Continuous Programming Problems,” European Journal of Pure & Applied Mathematics, Vol. 5, No. 3, 2012, pp. 390-400.
 I. Husain and S. K. Shrivastav, “On Second-Order Duality in Nondifferentiable Continuous Programming,” American Journal of Operations Research, Vol. 2, No. 3, 2012, pp. 289-295.
 O. L. Mangasarian, “Second and Higher Order Duality in Nonlinear Programming,” Journal of Mathematical Analysis and Applications, Vol. 51, No. 3, 1979, pp. 605-620.
 I. Husain and M. Masoodi “Second-Order Duality for Continuous Programming Containing support Functions,” Applied Mathematics, Vol. 1, No. 6, 2010, pp. 534-541.
 I. Husain, A. Ahmed and M. Masoodi, “Second Order Duality in Mathematical Programming with Support Functions,” Journal of Informatics and Mathematical Sciences, Vol. 1, No. 2-3, 2009, pp. 165-182.
 I. Husain and Z. Jabeen, “Continuous Programming Containing Support Functions,” Journal of Applied Mathematics & Informatics, Vol. 26, No. 1-2, 2008, pp. 75-106.
 B. Mond and M. Schechter, “Nondifferentiable Symmetric Duality,” Bulletin of the Australian Mathematical Society, Vol. 53, 1996, pp. 177-188.
 M. Schechter, “More on Subgradient Duality,” Journal of Mathematical Analysis and Applications, Vol. 71, No. 1, 1979, pp. 251-262.